# SDR DL72K990381

- Difficulty date: February 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N417DA
- Make and model: Boeing 727232
- Aircraft serial: 21259
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: L1 Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN GOUGED JUST FWD OF L1 DOOR AT THE STRINGER 10L LAP SPLICE.  GOUGE MEASURED 1 X 1.  ACTION TAKEN, ERA 332816-14.
